# SDR SWAA020618

- Difficulty date: March 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 53,707 hours, 23,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) AFT OF E/E EXHAUST CUTOUT.  REPAIRED SKIN PER SRM.
